# SDR HALA2015110105033

- Difficulty date: October 31, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 15,932 hours, 2,418 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT, UPON TURNING ONTO THE RUNWAY, FELT A STRONG BUMP THAT FELT LIKE IT WAS THE NOSEWHEEL, APPROACHING 100 KNOTS CREW LOST NOSE GEAR STEERING.  REPLACED NWS SERVO CONTROL VALUE.
